Bulletin (New Series) of the American Mathematical Society

Review: Paul B. Garrett, Holomorphic Hilbert modular forms

Michael Harris

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 1 (1991), 184-195.

Dates
First available in Project Euclid: 5 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183657065

Citation

Harris, Michael. Review: Paul B. Garrett, Holomorphic Hilbert modular forms. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 1, 184--195. https://projecteuclid.org/euclid.bams/1183657065


Export citation

References

  • [BR] D. Blasius and J. Rogawski, Galois representations for Hilbert modular forms, Bull. Amer. Math. Soc. (N. S.) 21 (1989), 65-70.
  • [G] P. Garrett, Pullbacks of Eisenstein series: Applications, Automorphic Forms of Several Complex Variables, Birkhaüser-Verlag, Boston, 1984.
  • [Ge] S. Gelbart, Automorphic forms on Adéle groups, Princeton Univ. Press, Princeton, NJ, 1975.
  • [GGP] I. M. Gelfand, M. I. Graev, and I. I. Piatetski-Shapiro, Representation theory and automorphic functions, W. B. Saunders Co., Philadelphia, 1969.
  • [J] H. Jacquet, Automorphic forms on GL(2). II, Lecture Notes in Math., vol. 278, Springer-Verlag, Berlin and New York, 1972.
  • [JL] H. Jacquet and R. P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math., vol. 114, Springer-Verlag, Berlin and New York, 1970.
  • [Sa] I. Satake, Spherical functions and Ramanujan conjecture, Algebraic Groups and Discontinuous Subgroups, Proc. Sympos. Pure Math., vol. 9, Amer. Math. Soc., Providence, RI, 1966.
  • [Sh] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten, Japan and Princeton Univ. Press, Princeton, NJ, 1971.
  • [T] R. Taylor, On Galois representations associated to Hilbert modular forms, Invent. Math. (1989).